MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARCOM XL 44-36 STD HMRL BRNG; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. ARCOM XL 44-36 STD HMRL BRNG; PROSTHESIS, SHOULDER
Model Number XL-115363
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/21/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: medical product: comp rvrs 25mm bsplt ha+adptr: catalog#010000589, lot#968640.Unknown comprehensive reverse glenosphere: catalog#ni, lot#ni; unknown.Comprehensive reverse humeral tray: catalog#ni, lot#ni.Comp primary stem 15mm mini: catalog#113635; lot#161830.G2: foreign: united kingdom.Multiple mdr reports have been filed for this report, please see associated reports: 0001825034-2023-01460; 0001825034-2023-01461; 0001825034-2023-01463 and 0001825034-2023-01464.Diligence is in progress to determine whether the product will be returning to zimmer biomet for evaluation.The investigation is in progress.Upon completion of the investigation, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient underwent an initial shoulder replacement surgery.Subsequently, approximately four (4) years post-implantation the patient underwent revision surgery to improve function and relieve pain.Due diligence is in progress for this event; to date no further information has been reported.
 
Event or Problem Description
No further event information at time of this report.
 
Additional Manufacturer Narrative
Exact implantation date is unknown however is noted to have occurred years prior after concomitant device manufacturing date, between (b)(6)2 019 and (b)(6) 2019.D10: medical product: comp rvrs 25mm bsplt ha+adptr: catalog#010000589, lot#968640; unknown comprehensive reverse glenosphere: catalog#ni, lot#ni; unknown comprehensive reverse humeral tray: catalog#ni, lot#ni; comp primary stem 15mm mini: catalog#113635; lot#161830; unknown fixation screw: catalog#ni, lot#ni, qty#(b)(4) additional reports have been filed for this event.Please see additional reports: 0001825034-2023-01934; 0001825034-2023-01935; 0001825034-2023-01936; 0001825034-2023-01937.Visual and dimensional evaluations of the product could not be performed as no product was returned nor were pictures provided.Device history record was reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.This complaint is not confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ARCOM XL 44-36 STD HMRL BRNG
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17239743
Report Number0001825034-2023-01462
Device Sequence Number12439495
Product Code PHX
UDI-Device Identifier00880304475427
UDI-Public(01)00880304475427(17)231218(10)416770
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K193373
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/18/2023
Device Model NumberXL-115363
Device Catalogue NumberXL-115363
Device Lot Number416770
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2023
Supplement Date Received by Manufacturer08/02/2023
Initial Report FDA Received Date06/30/2023
Supplement Report FDA Received Date08/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/18/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE; SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexPrefer Not To Disclose